•Provides effective relief from common cold and flu symptoms such as sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest and recover overnight
•Convenient single-dose pouch for a lemon-flavoured hot drink
•NeoCitran Cold and Sore Throat Night Lemon is suitable for adults and children ages 12 and older
•Try the daytime formula from NeoCitran for non-drowsy relief during the day
•Active Ingredients: Analgesic: Acetaminophen 325 mg, Decongestant: Phenylephrine hydrochloride 10 mg, Antihistamine: Pheniramine maleate 20 mg
To be sure this product is right for you, please read and follow the label.
GlaxoSmithKline Consumer Healthcare Inc.
Mississauga, ON L5N 6L4
© 2020 GSK or its licensor.